Sliding Window Rough measurable function on $I-$ core of triple sequences of Bernstein operator

Deepmala Rai, N. Subramanian


We introduce sliding window rough $I-$ core and study some basic properties of Bernstein polynomials of rough $I-$ convergent of triple sequence spaces and also study the set of all Bernstein polynomials of sliding window of rough $I-$ limits of a triple sequence spaces and relation between analytic ness and Bernstein polynomials of sliding window of rough $I-$ core of a triple sequence spaces.


ideal, triple sequences, rough convergence, closed and convex, cluster points and rough limit points, Bernstein operator.

Full Text:



bibitem{Aytar}{S. Aytar} , {Rough statistical convergence}, textit{Numer. Funct. Anal. Optimiz}, textbf{29(3-4)}, (2008), ~291-303.

bibitem{Aytar}{S. Aytar} , {The rough limit set and the core of a real sequence }, textit{Numer. Funct. Anal. Optimiz}, textbf{29(3-4)}, (2008), ~283-290.

bibitem{Esi}{A. Esi} , {On some triple almost lacunary sequence spaces defined by Orlicz functions},

textit{Research and Reviews:Discrete Mathematical Structures}, textbf{1(2)}, (2014), ~16-25.

bibitem{Esi}{A. Esi} and {M. Necdet Catalbas},{Almost convergence of triple sequences},

textit{Global Journal of Mathematical Analysis}, textbf{2(1)}, (2014), ~6-10.

bibitem{Esi}{A. Esi} and { E. Savas}, { On lacunary statistically convergent triple sequences in probabilistic normed space},textit{Appl.Math.and Inf.Sci.}, textbf{9 (5) }, (2015), ~2529-2534.

bibitem{Esi}{A. Esi}, { S. Araci} and {M. Acikgoz}, {Statistical Convergence of Bernstein Operators},textit{Appl.Math.and Inf.Sci.}, textbf{10 (6) }, (2016), ~2083-2086.

bibitem{Esi}{A. J. Datta} {A. Esi} and {B.C. Tripathy},{Statistically convergent triple sequence spaces defined by Orlicz function },

textit{Journal of Mathematical Analysis}, textbf{4(2)}, (2013), ~16-22.

bibitem{Debnath} {S. Debnath}, {B. Sarma} and {B.C. Das },{Some generalized triple sequence spaces of real numbers },

textit{Journal of nonlinear analysis and optimization}, textbf{Vol. 6, No. 1} (2015), ~71-79.

bibitem{Dundar} {E. D$ddot{u}$ndar}, {C. Cakan}, {Rough $I-$ convergence }, textit{Demonstratio Mathematica}, textbf{Accepted}.

bibitem{Phu}{H.X. Phu} , {Rough convergence in normed linear spaces }, textit{Numer. Funct. Anal. Optimiz}, textbf{22}, (2001), ~199-222.

bibitem{Phu}{H.X. Phu} , {Rough continuity of linear operators}, textit{Numer. Funct. Anal. Optimiz}, textbf{23}, (2002), ~139-146.

bibitem{Phu}{H.X. Phu} , {Rough convergence in infinite dimensional normed spaces}, textit{Numer. Funct. Anal. Optimiz}, textbf{24}, (2003), ~285-301.

bibitem{Sahiner}{A. Sahiner}, { M. Gurdal} and {F.K. Duden}, {Triple sequences and their statistical convergence}, textit{Selcuk J. Appl. Math. }, textbf{8 No. (2)}(2007), ~49-55.

bibitem{Sahiner}{A. Sahiner}, {B.C. Tripathy} , {Some $I$ related properties of triple sequences, } textit{Selcuk J. Appl. Math.,} textbf{9 No. (2)}(2008), ~9-18.

bibitem{Subramanian} {N. Subramanian} and {A. Esi}, {The generalized tripled difference of $chi^{3}$ sequence spaces}, textit{Global Journal of Mathematical Analysis}, textbf{3 (2)} (2015), ~54-60.



  • There are currently no refbacks.

Journal of the Indonesian Mathematical Society
Mathematics Department, Universitas Gadjah Mada
Senolowo, Sinduadi, Mlati, Sleman Regency, Special Region of Yogyakarta 55281, Telp. (0274) 552243

p-ISSN: 2086-8952 | e-ISSN: 2460-0245

Journal of the Indonesian Mathematical Society is licensed under a Creative Commons Attribution 4.0 International License

web statistics
View My Stats